# SDR DXTA2023032383070

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N599QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605714
- Aircraft time: 14,114 hours, 10,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 621131538
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH LEVER: PRECATCH WAS STICKING AND PRECATCH HANDLE BROKE.  REMOVED MAIN ENTRY DOOR INTERIOR HANDLE STOP. FUEL INTERIOR TRIM DAMAGE INTERIOR PRECATCH HANDLE, SHAFT AND NUTS. INSTALLED NEW HANDLE ASSY, NEW SHAFT AND NEW UNITS. RE-INSTALLED MED DOOR FUEL INTERIOR TRIM AND HANDLE STOP.
